# SDR SWAA2019071734854

- Difficulty date: June 14, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION WING BOX LOWER ATTACH ANGLE HORIZONTAL FLANGE CRACKED AT BS. 663, BETWEEN RBL 45 TO RBL 48.  REPAIRED CENTER SECTION WING BOX IAW EA.
